RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 6  


Identities of nearly triangular matrices
A. È. Guterman
3
The dynamics of monotone maps of dendrites
L. S. Efremova, E. N. Makhrova
15
Differential calculus on the space of Steiner minimal trees in Riemannian manifolds
A. O. Ivanov, A. A. Tuzhilin
31
Fourier series and $\delta$-subharmonic functions of finite $\gamma$-type in a half-plane
K. G. Malyutin
51
Impossibility of constructing continuous functions of $(n+1)$ variables from functions of $n$ variables by means of certain continuous operators
S. S. Marchenkov
71
Solutions of the equation $\Delta u=f(x,y)e^{cu}$ in some special cases
I. Kh. Sabitov
89
Newtonian normal shift in multidimensional Riemannian geometry
R. A. Sharipov
105
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019